# SDR CKSA97529

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1178
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 719
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSPECTION, FOUND .25 INCH SKIN CRACK LOCATED FUSELAGE LOWER CENTER FS 719.  REPAIRED .25 INCH SKIN CRACK FS 719 IAW L1011 SRM 53-31-00 FIG 806.
